Electron. J. Diff. Eqns., Vol. 2009(2009), No. 35, pp. 1-16.

Stability for a family of systems of differential equations with sectionally continuous right-hand sides

Acacio da Conceicao de Jesus Domingos, Gilner de la Hera Martinez, Efren Vazquez Silva

In this work, we obtain necessary and sufficient conditions to guarantee the asymptotic stability of the trivial solution for a family of interconnected 2X2 systems of differential equations

Submitted May 2, 2008. Published February 25, 2009.
Math Subject Classifications: 34K20, 34K25.
Key Words: Interconnecting systems; stability.

Show me the PDF file (283 KB), TEX file, and other files for this article.

Acácio da Conceiçao de Jesus Domingos
University Agostinho Neto, Luanda, Angola
email: acacio_dejesus@yahoo.com.br
  Gilner de la Hera Martínez
University of Las Tunas, Cuba
Efrén Vázquez Silva
University of Informatics Sciences
Havana City, Cuba
email: vazquezsilva@uci.cu, ev2001es@yahoo.es

Return to the EJDE web page